Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
J Korean Neurol Assoc. 2013 May;31(2):122-124. Korean. Case Report.
Kim NY , Bae SY , Lee SJ .
Department of Neurology, Yeungnam University College of Medicine, Daegu, Korea. sejinmayo@ynu.ac.kr
Abstract

A 75-year old man with esophageal cancer presented with mental status change and seizures. He was under cisplatinand developed several times of generalized tonic-clonic seizures. The EEG (electroencephalography) showed triphasic waves and slowed background activity. He was diagnosed with status epilepticus and encephalopathy caused by cisplatin. He was treated with anticonvulsants and cisplatin was replaced by docetaxel. His mentality recovered completely and he had no more seizure. We conclude that physician using cisplatin should be aware of this rare complication.

Copyright © 2019. Korean Association of Medical Journal Editors.